Despite the networks almost completely ignoring Hillary Clinton’s coughing fits and the Washington Post beseeching the media to not cover it, something is wrong with Clinton. Clinton is dismissing her physical ailment as pollen-induced “allergies.”
I’m not buying it. Here’s a list of allergy symptoms:
- nasal congestion
- itchy, watery eyes
- runny nose
- itchy throat
- stomach ache
- itchy skin
Have you seen any sneezing, red eyes or congestion? Me neither. Those are by far the most common symptoms of pollen allergy. Irritability is there, but I doubt it has anything to do with pollen. Her last coughing fit was on on September 5th, but allergens were very low that day. Clinton has been hacking all year, including January and February but pollen counts are generally low in the winter. A good timeline of Clinton hacking can be found here.
Clinton claims to be taking anti-histamines for her ailment. Someone needs to ask exactly what she’s taking as I sure would like to know. As a response to the latest coughing fits Clinton stated that she is upping her “antihistamine load.” Anti-histamines are drugs as with all drugs there are side effects, particularly if you are “upping the load.” Among them:
- Dry mouth
- Nausea and vomiting
- Restlessness or moodiness (in some children)
- Trouble peeing or not being able to pee
- Blurred vision
That might explain a lot.
For the moment let’s take Clinton at her word that she suffers from allergies. Given that her attacks occur year round it indicates a severe and chronic problem. That means she’ll require a continual “upped” load of anti-histamines (this is in addition to her well documented brain damage). Such a sustained dosage would reflect in the above symptoms appearing in Clinton. Older patients on anti-histamines are at risk for other side effects:
Older adults are especially sensitive to the central nervous system- and anticholinergic-related side effects of sedating antihistamines because of decreased cholinergic neurons or receptors in the brain, reduced hepatic and renal function, and increased blood-brain permeability. These patients also often have coexisting conditions and often take multiple medications that increase the risk of drug-drug interactions and the potential for sedative adverse effects.
Even when first-generation antihistamines are used at the lowest doses recommended by the manufacturer, they can cause serious central nervous system side effects, including dizziness, hypotension, and next-day sedation. These side effects can greatly increase the risk of falls and fall-related injury, with the impact of even one fall in an older adult potentially having tremendous negative consequences, including diminished quality of life and loss of independence.
Additionally, geriatric patients receiving elevated dosages of anti-histamines are prone to hallucinations and worse:
An estimated 25% of patients over the age of 65 have some existing cognitive decline, which may not always be obvious or recognized by others.5 However, when given highly anticholinergic medications, these patients may present with symptoms resembling those of dementia, which may lead to an inappropriate diagnosis of clinical dementia.
In a meta-analysis of 27 studies conducted between 1966 and 2008, in 25 of the studies researchers confirmed a link between anticholinergic medication use and either delirium, cognitive impairment, or dementia.6 Other studies reviewing the effects of diphenhydramine and its use in OTC analgesic plus diphenhydramine products have shown they can significantly increase the risk of delirium.
Because delirium and hallucinations can result from the use of anticholinergics including sedating antihistamines, patients receiving these medications are at risk of being prescribed antipsychotic medications. Cognitive decline, falls, and behaviors such as hallucinations, delirium, and agitated aggressive behaviors may result in affected patients being hospitalized or admitted to long term care facilities.
This would explain Clinton’s current dissociative behavior, i.e. her inability to tell the truth, her assertions that the FBI exonerated her, that she didn’t know what happened to her server, her inability to remember 40 times during the FBI interview, that she’s the most transparent candidate in history and more.
It would explain (along with her past brain damage) the dizziness she experiences
and the blurred vision which requires (IMO) a handler holding a flashlight to illuminate her path
Delusion, hallucinations, confusion, blurred vision, memory loss- this is not the desired stuff of a President. Nuclear codes? She wouldn’t remember where they were, presuming she didn’t sell them for a cash contribution. And that’s only if you believe her.
I don’t. She is not well.